# SDR AALA2019030759004

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 96,004 hours, 15,542 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part serial: 5210T120131
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A LEFT ENGINE HPSOV MESSAGE AND BLEED LIGHT ILLUMINATED DURING TAKEOFF ROLL,  REGAINED PRESSURE WITH THRUST LEVER RETARDED. ICING CONDITIONS PRESENT ENTIRE TIME. DUCT PRESSURE 33 PSI.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE HPSOV DEFECTIVE AND STUCK IN THE OPEN POSITION. REMOVED AND REPLACED LEFT ENGINE HPSOV IAW AMM 36-11-07. ACCOMPLISHED OPERATIONAL TEST OF BLEED AIR SYSTEM IAW AMM 36-11-00 AND ENGINE GROUND TEST IAW AMM 71-00-00-715-066.  OPS CHECKED GOOD.
